# SDR CALA9901481

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN LT AFT ENTRY DOOR JAMB AT STA 1183, NEAR THE SECOND DOOR STOP DOWN FROM TOP.  REPAIR WAS ACCOMPLISHED IAW DRAWING 365C15764 AND EA 5310-03567.
